×

zbMATH — the first resource for mathematics

A special stability problem for linear multistep methods. (English) Zbl 0123.11703

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Achieser, N. I. – Glassman, I. M.,Theorie der linearen Operatoren im Hilbert-Raum, Akademie-Verlag, Berlin 1954. · Zbl 0056.11101
[2] Antosiewicz, H.-A.,A survey of Liapunov’s second method, in Contributions to the theory of non-linear oscillation, vol. IV., S. Lefschetz (ed.), Ann. Math. Studies, No. 41, Ch VIII, Princeton 1958.
[3] Dahlquist, G.,Stability and error bounds in the numerical integration of ordinary differential equations, Dissertation, Stockholm 1958. Also in Trans. Roy. Inst. Technol. Stockholm, Nr. 130, (1959).
[4] Dahlquist, G.,Stability questions for some numerical methods for ordinary differential equations, To appear in Proc. Symposia on Applied Mathematics, vol. 15, ”Interactions between Mathematical Research and High-Speed Computing, 1962.” · Zbl 0123.32405
[5] Hamming, R. W.,Numerical methods for scientists and engineers, McGraw-Hill, 1962. · Zbl 0952.65500
[6] Henrici, P. K.,Discrete variable methods in ordinary differential equations, Wiley, 1962. · Zbl 0112.34901
[7] Robertson, H. H.,Some new formulae for the numerical integration of ordinary differential equations, Information Processing, UNESCO, Paris, pp. 106–108.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.